RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 135(177), Number 2, Pages 158–168 (Mi msb1693)  

This article is cited in 7 scientific papers (total in 7 papers)

On strong summability almost everywhere

L. D. Gogoladze


Abstract: This article gives the solution of a conjecture of V. Totik on strong summation of trigonometric Fourier series.
Bibliography: 5 titles.

Full text: PDF file (398 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 63:1, 153–164

Bibliographic databases:

UDC: 517.51
MSC: 42A24
Received: 17.03.1986 and 13.08.1987

Citation: L. D. Gogoladze, “On strong summability almost everywhere”, Mat. Sb. (N.S.), 135(177):2 (1988), 158–168; Math. USSR-Sb., 63:1 (1989), 153–164

Citation in format AMSBIB
\Bibitem{Gog88}
\by L.~D.~Gogoladze
\paper On strong summability almost everywhere
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 135(177)
\issue 2
\pages 158--168
\mathnet{http://mi.mathnet.ru/msb1693}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=937804}
\zmath{https://zbmath.org/?q=an:0673.42006|0647.42008}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 63
\issue 1
\pages 153--164
\crossref{https://doi.org/10.1070/SM1989v063n01ABEH003265}


Linking options:
  • http://mi.mathnet.ru/eng/msb1693
  • http://mi.mathnet.ru/eng/msb/v177/i2/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Karagulian, “On the order of growth $o(\log\log n)$ of the partial sums of Fourier–Stieltjes series of random measures”, Russian Acad. Sci. Sb. Math., 78:1 (1994), 11–33  mathnet  crossref  mathscinet  zmath  isi
    2. Karagulyan G., “On the Growth O(Log Log N) of the Partial-Sums of Fourier-Stiltjes Series of Random Measures”, Dokl. Akad. Nauk, 341:3 (1995), 301–302  mathnet  mathscinet  zmath  isi
    3. G. A. Karagulian, “Everywhere Divergent $\Phi$-Means of Fourier Series”, Math. Notes, 80:1 (2006), 47–56  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. R. A. Lasuriya, “$\varphi$-Strong Summability of Fourier–Laplace Series of Functions of Class $L(S^{m-1})$”, Math. Notes, 87:1 (2010), 138–140  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Kuznetsova O.I., “Strong Summability and Convergence of Multiple Trigonometric Series Over Polyhedrons”, J. Contemp. Math. Anal.-Armen. Aca., 47:5 (2012), 240–250  crossref  mathscinet  zmath  isi
    6. G. Gát, U. Goginava, “Almost everywhere strong summability of double Walsh-Fourier series”, J. Contemp. Mathemat. Anal, 50:1 (2015), 1  crossref  mathscinet  zmath
    7. U. Goginava, G. Karagulian, “On Exponential Summability of Rectangular Partial Sums of Double Trigonometric Fourier Series”, Math. Notes, 104:5 (2018), 655–665  mathnet  crossref  crossref  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:231
    Full text:82
    References:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020